# SDR VNAA202411290015

- Difficulty date: October 25, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670170472
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCRIPTION: CRACKED WING RIB AT FLS 168.07 AT WING TRAILING EDGE STRUCTURE OF RH WING.
CORECCTIVE ACTION: WING RIB AT FLS 168.07 AT WING TRAILING EDGE STRUCTURE OF RH WING WAS REPAIR PER REO 690-57-51-392 REV. -- AND CRJ-900
SRM 51-42-21-001-001-A01
